# SDR SWAA2021091498714

- Difficulty date: July 27, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Broken
- Location: Bs 793 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN INTERNAL STRUCTURE ON NUTPLATE RETAINER LOCATED BSTA 793.5; AT STRINGER 23R LEVEL AFT CARGO COMPARTMENT (1 EA) ; 2021-342099 / [01] REMOVED INTERNAL STRUCTURE ON NUTPLATE RETAINER LOCATED BSTA 793.5; AT STRINGER 23R LEVEL AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02.PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND MORE DAMAGE AND NOT FOUND ALLOWABLE DAMAGES IN SRM B737-700 NUTPLATE RETAINER MUST BE REPLACED.; [02] MEASURE OF CRACK NUTPLATE RETAINER 0.641 INCH TOOL USED CALIPER P/N 700-113-10;S/N 0033174 AND DUE DATE: 08/JAN/2022; [03] STEP 1;2 COMPLETE; [04] MADE AND DRILLED NUTPLATE RETAINER LOCATED BSTA 793.5; AT STRINGER 23R LEVEL AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-05 AND DRAWING 143A8200 REV H; [05] STEP 4 COMPLETED; [06] APPLIED PROTECTIVE TREATMENT ON NUTPLATE RETAINER LOCATED BSTA 793.5; AT STRINGER 23R LEVEL AFT CARGO COMPARTMENT IAW B737-700 SRM 51-20-01; OK TO INSTALL NUTPLATE RETAINER LOCATED BSTA 793.5; AT STRINGER 23R LEVEL AFT CARGO COMPARTMENT AND FASTENERS; [07] OK TO INSTALL GRANTED.  STEP 6 COMPLETE.; [08] INSTALLED NUTPLATE RETAINER AND FASTENERS LOCATED BSTA 793.5; AT STRINGER 23R LEVEL AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING 143A8200 REV - SHEET 44; [09] REPLACED NUTPLATE RETAINER LOCATED BSTA 793.5; AT STRINGER 23R LEVEL AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DRAWING 143A8200 REV - SHEET 44; [10] STEP 8 COMPLETE.  TASK CARD COMPLETE.
